×

zbMATH — the first resource for mathematics

A restriction theorem for the Fourier transform. (English) Zbl 0298.42011

MSC:
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
42A45 Multipliers in one variable harmonic analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lennart Carleson and Per Sjölin, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287 – 299. (errata insert). Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, III. · Zbl 0215.18303
[2] Charles Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9 – 36. · Zbl 0188.42601 · doi:10.1007/BF02394567 · doi.org
[3] A. Zygmund, On Fourier coefficients and transforms of functions of two variables, Studia Math. 50 (1974), 189 – 201. · Zbl 0278.42005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.